MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2002 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019 , a computed tomography (ct) scan revealed that the filter had tilted laterally to the right and there was anterior tilting.Apex of filter does contact antero-lateral wall of inferior vena cava (ivc) on right.Apex is located approximately 20mm distal to left renal vein origin.All 6 struts do protrude beyond wall/lumen of ivc.3 anterior struts extend beyond wall of ivc approximately by 6mm.Anterior strut partially extended into small vein and remainder of struts do not appear to definitely involve adjacent organs.
 
Event or Problem Description
On (b)(6) 2002 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019 , a computated tomography (ct) scan revealed that the filter had tilted laterally to the right and there was anterior tilting.Apex of filter does contact antero-lateral wall of inferior vena cava (ivc) on right.Apex is located approximately 20mm distal to left renal vein origin.All 6 struts do protrude beyond wall/lumen of ivc.3 anterior struts extend beyond wall of ivc approximately by 6mm.Anterior strut partially extended into small vein and remainder of struts do not appear to definitely involve adjacent organs.It was further reported that the 3 most posteriorly positioned struts extend beyond the lumen of the ivc by approximately 4 mm each.The apex of the ivc filter does not appear to protrude beyond the wall of the ivc.No abnormal fluid collection is seen about the ivc.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9945883
Report Number2134265-2020-04856
Device Sequence Number766427
Product Code DTK
UDI-Device Identifier08714729114666
UDI-Public08714729114666
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2005
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0004899132
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date07/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR